# SDR DALA2023022401380

- Difficulty date: February 19, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 86,282 hours, 15,559 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 4R WILL NOT ARM. CORRECTIVE ACTION: FOUND EXTERIOR HANDLE PARTIALLY OPEN. UNABLE TO ARM HANDLE. CYCLED HANDLE PER B767 AMM 52-11. OK FOR SVC. (4147326)
